# SDR CA040601007

- Difficulty date: May 30, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 19,123 hours
- Engine: Pwa JT8D219
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Csd
- Part number: 696233B
- Part serial: 2618
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM VRA TO YYZ, RT CSD OUTLET TEMPERATURE INCREASED.  CSD HAS BEEN DISCONNECTED.  FEW TIME LATER, APU OIL TEMP WHEN HIGH AND APU HAS BEEN SHUT DOWN.  AIRCRAFT LANDED AT YYZ AS SCHEDULED.  MAINTENANCE IN YYZ DID DEFER THE RT CSD AS PER MEL 24-1.  APU OIL RESERVICED AND TESTED/CHECKED SERVICEABLE.  AIRCRAFT DISPATCHED SERVICEABLE WITH RT CSD UNDER MEL.  DURING CLIMB AFTER DEPARTURE FROM YYZ, APU OIL TEMP WHEN HIGH.  AIRCRAFT LANDED BACK TO YYZ.  RT CSD WAS REPLACED AND APU RECTIFICATION DEFERRED AS PER MEL 49-1.  AIRCRAFT DISPATCHED AS PER MEL 49-1.  TEMPERATURE BULB SENSOR REPLACED AS PRECAUTIONARY MEASURE.
